About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 710150, 9 pages
http://dx.doi.org/10.1155/2014/710150
Research Article

Stability Analysis of Impulsive Stochastic Functional Differential Equations with Delayed Impulses via Comparison Principle and Impulsive Delay Differential Inequality

1School of Mathematical Sciences, Anhui University, Hefei 230601, China
2School of Electrical Engineering and Information, Anhui University of Technology, Ma’anshan 243000, China
3College of Computer and Information, Hohai University, Changzhou 213022, China

Received 25 July 2013; Revised 26 November 2013; Accepted 10 December 2013; Published 16 February 2014

Academic Editor: Yuriy Rogovchenko

Copyright © 2014 Pei Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • R. Ezzati, M. Khodabin, and Z. Sadati, “Numerical Implementation of Stochastic Operational Matrix Driven by a Fractional Brownian Motion for Solving a Stochastic Differential Equation,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher ยท View at Google Scholar